# SDR SWAA2021090300474

- Difficulty date: July 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD UPPER STUB FRAME CRACKED AT BS 294.5 3' BELOW STR 8R ; / [01] REMOVED FSD UPPER STUB FRAME AT BS 294.5 BELOW STR 8R IAW SRM 51-40-02; [02] LOCATED AND DRILLED FSD UPPER STUB FRAAME PN#141A8371U7; PO#832227 IAW SRM 51-40-05 AND IAW DWG#141A8370... 0K TO INSTALL; [03] VERIFIED LOCATE AND DRILL OF FSD UPPER STUB FRAME PER SRM 51-40-05 AND REF DWG 141A8370; OK TO INSTALL; [04] VERIFY SQUEEZE OUT AND 100% TEMP OR PERMANENT FASTENERS INSTALLED IAW SOPM 20-50-19; [05] VERIFIED SQUEEZE-OUT AND 100% TEMP OR PERMANENT FASTENER INSTALLATION PER SOPM 20-50-19; [06] INSTALLED FSD UPPER STUB FRAME IAW SRM 51-40-02; IAW DWG#141A8370 AND IAW SRM 53-10-01-2R-6 REPAIR 6; [07] VERIFIED INSTALLATION OF FSD STUB FRAME PER SRM 51-40-02; SRM 53-10-01-2R-6; AND DWG 141A8370; [08] VERIFIED ALL WORK COMPLETE THIS TASK
